| Model Number |
MMT-722NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Power Problem (3010); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump squirted out insulin during priming.Customer also stated that insulin pump rejected new batteries, had to replace batteries more frequently after every 5 to 6 days, had failed battery alarm, lost time and date after battery change.No harm requiring medical intervention was reported.The device will not be returned for analysis.